Interval predictors for a class of uncertain discrete-time systems

Meslem, Nacim and Martinez, John J.: Interval predictors for a class of uncertain discrete-time systems. In: Acta cybernetica, (24) 3. pp. 493-508. (2020)

[img]
Preview
Cikk, tanulmány, mű
cybernetica_024_numb_003_493-508.pdf

Download (421kB) | Preview

Abstract

This work presents set-valued algorithms to compute tight interval predictions of the state trajectories for a class of uncertain dynamical systems, where the dynamics is described as a sum of a linear and a nonlinear term. Based on interval analysis and the analytic expression of the state response of discrete-time linear systems, non-conservative numerical schemes are proposed. Moreover, under some stability conditions, the convergence of the width of the predicted state enclosures is proved. The performance of the proposed set-valued algorithms is illustrated through two numerical examples, and the results are compared to that obtained with another method selected from the literature.

Item Type: Article
Heading title: Interval methods in control and robotics
Journal or Publication Title: Acta cybernetica
Date: 2020
Volume: 24
Number: 3
ISSN: 0324-721X
Page Range: pp. 493-508
Publisher: University of Szeged, Institute of Informatics
Place of Publication: Szeged
Event Title: Summer Workshop on Interval Methods (11.) (2018) (Rostock)
Related URLs: http://acta.bibl.u-szeged.hu/69263/
DOI: https://doi.org/10.14232/actacyb.24.3.2020.12
Uncontrolled Keywords: Számítástechnika, Kibernetika, Vezérléstechnika, Robotika
Additional Information: Bibliogr.: p. 505-508. ; összefoglalás angol nyelven
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2020. Jul. 30. 13:35
Last Modified: 2020. Jul. 30. 13:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/69276

Actions (login required)

View Item View Item